ESTONIAN ACADEMY
PUBLISHERS
eesti teaduste
akadeemia kirjastus
PUBLISHED
SINCE 1952
 
Proceeding cover
proceedings
of the estonian academy of sciences
ISSN 1736-7530 (Electronic)
ISSN 1736-6046 (Print)
Impact Factor (2021): 1.024
Bright optical solitons with polynomial law of nonlinear refractive index by Adomian decomposition scheme; pp. 213–220
PDF | 10.3176/proc.2022.3.02

Authors
O. González-Gaxiola, Anjan Biswas, Yakup Yildirim, Hashim M. Alshehri
Abstract

This paper numerically addresses bright optical solitons with cubic-quintic-septic (polynomial) law of nonlinear refractive index. The adopted scheme is with Adomian decomposition. The surface and contour plots are presented along with negligibly small error count.

References

1. Kudryashov, N. A. The Lakshmanan–Porsezian–Daniel model with arbitrary refractive index and its solution. Optik, 2021, 241, 167043. 
https://doi.org/10.1016/j.ijleo.2021.167043

2. Kudryashov, N. A. Revised results of Khalida Bibi on the Radhakrishnan–Kundu–Lakshmanan equation. Optik, 2021, 240, 166898. 
https://doi.org/10.1016/j.ijleo.2021.166898

3. Kudryashov, N. A. Optical solitons of the resonant nonlinear Schrödinger equation with arbitrary index. Optik, 2021, 235, 166626. 
https://doi.org/10.1016/j.ijleo.2021.166626

4. Kudryashov, N. A. Solitary waves of the non-local Schrödinger equation with arbitrary refractive index. Optik, 2021, 231, 166443. 
https://doi.org/10.1016/j.ijleo.2021.166443

5. Kudryashov, N. A. Almost general solution of the reduced higher-order nonlinear Schrödinger equation. Optik, 2021, 230, 166347. 
https://doi.org/10.1016/j.ijleo.2021.166347

6. Kudryashov, N. A. Optical solitons of mathematical model with arbitrary refractive index. Optik, 2020, 224, 165391.
https://doi.org/10.1016/j.ijleo.2020.165391

7. Kudryashov, N. A. Optical solitons of model with integrable equation for wave packet envelope. Chaos, Solitons Fractals, 2020, 141, 110325.
https://doi.org/10.1016/j.chaos.2020.110325

8. Kudryashov, N. A. Optical solitons of the model with arbitrary refractive index. Optik, 2020, 224, 165767.
https://doi.org/10.1016/j.ijleo.2020.165767

9. Kudryashov, N. A. Highly dispersive optical solitons of an equation with arbitrary refractive index. Regul. Chaotic Dyn., 2020, 25, 537–543. 
https://doi.org/10.1134/S1560354720060039

10. Kudryashov, N. A. Highly dispersive optical solitons of equation with various polynomial nonlinearity law. Chaos, Solitons Fractals, 2020, 140, 110202. 
https://doi.org/10.1016/j.chaos.2020.110202

11. Kudryashov, N. A. and Antonova E. V. Solitary waves of equation for propagation pulse with power nonlinearities. Optik, 2020, 217, 164881. 
https://doi.org/10.1016/j.ijleo.2020.164881

12. Kudryashov, N. A. Periodic and solitary waves in optical fiber Bragg gratings with dispersive reflectivity. Chin. J. Phys., 2020, 66, 401–405. 
https://doi.org/10.1016/j.cjph.2020.06.006

13. Kudryashov, N. A. Mathematical model of propagation pulse in optical fiber with power nonlinearities. Optik, 2020, 212, 164750. 
https://doi.org/10.1016/j.ijleo.2020.164750

14. Kudryashov, N. A. Highly dispersive optical solitons of the generalized nonlinear eighth-order Schrödinger equation. Optik, 2020, 206, 164335. 
https://doi.org/10.1016/j.ijleo.2020.164335

15. Kudryashov, N. A. Method for finding highly dispersive optical solitons of nonlinear differential equations. Optik, 2020, 206, 163550. 
https://doi.org/10.1016/j.ijleo.2019.163550

16. Kudryashov, N. A. Solitary and periodic waves of the hierarchy for propagation pulse in optical fiber. Optik, 2019, 194, 163060. 
https://doi.org/10.1016/j.ijleo.2019.163060

17. Kudryashov, N. A. Construction of nonlinear differential equations for description of propagation pulses in optical fiber. Optik, 2019, 192, 162964.
https://doi.org/10.1016/j.ijleo.2019.162964

18. Kudryashov, N. A. A generalized model for description of propagation pulses in optical fiber. Optik, 2019, 189, 42–52.
https://doi.org/10.1016/j.ijleo.2019.05.069

19. Kudryashov, N. A. First integrals and general solution of the traveling wave reduction for Schro ̈dinger equation with anti-cubic nonlinearity. Optik, 2019, 185, 665–671.
https://doi.org/10.1016/j.ijleo.2019.03.167

20. Biswas, A. Optical soliton cooling with polynomial law of nonlinear refractive index. J. Opt., 2020, 49(4), 580–583.
https://doi.org/10.1007/s12596-020-00644-0

21. Biswas, A., Ekici, M., Zhou, Q., Alshomrani A. S. and Belic, M. R. Conservation laws for optical solitons with polynomial and triple-power laws of refractive index. Optik, 2020, 202, 163476.
https://doi.org/10.1016/j.ijleo.2019.163476

22. Jawad, A. J. M., Abu-AlShaeer, M. J., Zayed, E. M. E., Alngar, M. E. M., Biswas, A., Ekici, M., Alzahrani A. K. and Belic, M. R. Optical soliton perturbation with exotic forms of nonlinear refractive index. Optik, 2020, 223, 165329.
https://doi.org/10.1016/j.ijleo.2020.165329

23. Adomian, G. Solving Frontier Problems of Physics: The Decomposition Method. Kluwer Academic Publishers, Boston, 1994. 
https://doi.org/10.1007/978-94-015-8289-6

24. Kataria, K. K. and Vellaisamy, P. Simple parametrization methods for generating Adomian polynomials. Appl. Anal. Discret. Math., 2016, 10, 168–185.
https://doi.org/10.2298/AADM160123001K

25. González-Gaxiola, O., Franco, P. and Bernal-Jaquez, R. Solution of the nonlinear Schrödinger equation with defocusing strength nonlinearities through the Laplace–Adomian decomposition method. Int. J. Appl. Comput. Math., 2017, 3, 3723–3743.
https://doi.org/10.1007/s40819-017-0325-5

26. González-Gaxiola, O., Biswas, A., Alzahrani A. K. and Belic, M. R. Highly dispersive optical solitons with a polynomial law of refractive index by Laplace–Adomian decomposition. J. Comput. Electron., 2021, 20, 1216–1223.
https://doi.org/10.1007/s10825-021-01710-x

27. Zhou, Q., Ekici, M. and Sonmezoglu, A. Exact chirped singular soliton solutions of Triki–Biswas equation. Optik, 2019, 181, 338–342. 
https://doi.org/10.1016/j.ijleo.2018.11.054

Back to Issue